×

zbMATH — the first resource for mathematics

On Orlicz sequence spaces. (English) Zbl 0227.46042

MSC:
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
46A45 Sequence spaces (including Köthe sequence spaces)
46B45 Banach sequence spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Y. Gribanov,On the theory of l M spaces, Ucen. Zap. Kazansk. un-ta117, (1957), 62–65 (Russian).
[2] M. A. Krasnoselskii and Ya. B. Rutickii,Convex Functions and Orlicz Spaces, Groningen (The Netherlands), 1961 (translated from Russian).
[3] K. J. Lindberg,Contractive projections in Orlicz sequence spaces and continuous function spaces, Ph.D. thesis, University of California, Berkeley, 1970.
[4] J. Lindenstrauss,Some aspects of the theory of Banach spaces, Advances in Math.5 (1970) 159–180. · Zbl 0203.12002 · doi:10.1016/0001-8708(70)90032-0
[5] J. Lindenstrauss and M. Zippin,Banach spaces with a unique unconditional basis, J. Functional Analysis3 (1969), 115–125. · Zbl 0174.17201 · doi:10.1016/0022-1236(69)90054-8
[6] V. D. Milman,Geometric theory of Banach spaces I, Russian Math. Surveys25 (1970) 111–170. · Zbl 0221.46015 · doi:10.1070/RM1970v025n03ABEH003790
[7] A. Pełczyński,On the isomorphism of the spaces m and M, Bull. Acad. Polon. Sci.6 (1958), 695–696. · Zbl 0085.09406
[8] I. Singer,Bases in Banach Spaces I, Springer Verlag, 1970. · Zbl 0198.16601
[9] M. Zippin,On perfectly homogeneous bases in Banach spaces, Israel J. Math.4 (1966), 265–272. · Zbl 0148.11202 · doi:10.1007/BF02771642
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.